# SDR UALA2013052003468

- Difficulty date: May 18, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 87,991 hours, 14,100 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 58
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEATHER RADAR TEST,  RECEIVED A "WXR FAIL RT" MESSAGE.  REPLACED WEATHER RADAR TRANSCEIVER IAW MM.
